# SDR CA951127004

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Inner Cone
- Part number: 3022254
- Condition: Shifted Position
- Location: Nr3 Brg Cover
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION THE #3 BEARING COVER WAS FOUND TO HAVE SHIFTED POSITION, THIS CONDITION IF NOT RECTIFIED WOULD ALLOW THE PART TO ROTATE AND CAUSE WEAR LEADING TO SEPARATION AND RUBBING ON THE TURBINE WHEEL.
